Jump to content

Photo

(Pic Included) Dark Circles Under Eyes After Starting Retina-A (Tretinoin)

allergies tretinoin retin a puffy eyes dark circles retinoids

1 reply to this topic

#1 redredred

redredred

    Junior Member

  • Members
  • Posts & Likes
    Posts: 44
    Gallery Images: 19
    Likes: 14
About Me
  • Gender:Female
  • Joined: 06-December 12

Achievements

     

Posted 14 December 2012 - 12:09 PM



I started tretinoin (0.025%) two nights ago and woke up with puffy eyes. Not quite "swollen" but a little "puffy". Then this morning I woke up with a dark lines under my eyes, almost like dark circles. When my labmate saw me this morning he immediately asked if I got enough sleep last night which means it is pretty noticeable. (For the record, I did get plenty of sleep). I am not putting the gel anywhere near my eyes but I read that since it is absorbed through the skin it can effect sinuses, tear ducts, etc.

I took the photo a few moments ago and it has improved since I woke up. I suppose if you don't really know me that well it might not be very noticeable, but this is pretty abnormal for me.

I've read all over the place and I can't find any cases of this happening. I can't believe my luck.

Anyways, I left a message with my dermatologists office. I wont use the Tretinoin this weekend and I will take some Benadryl to see if that helps with the symptoms until I hear back from them. Posted Image

Has ANYONE experienced this kind of thing?

Edited by shawnabowbawna, 14 December 2012 - 12:15 PM.

Prescriptions: 

150 mg Spironolactone - Split into 2 doses per day 

Aczone - Morning and Night

0.025% Tretinoin Gel - Night

 

Cleansers of choice: 

Glytone (4.2% Glycolic Acid Gel Cleanser)

CeraVe Foaming Cleanser

Neutrogena Stress Control (Glycolic Acid and Salicylic Acid) 

 

Moisturizers of choice: 

CeraVe 

Neutrogena Oil-Free SPF 15

 

Treatments of choice: 

Acure Organics Aragn Oil (100% pure and organic)

Betonite Clay + ACV + Tea Tree Oil Masks

Queene Helene Mint Julep Mask

 

 

 


#2 LauraC13

LauraC13

    New Member

  • Members
  • Posts & Likes
    Posts: 8
    Likes: 0
About Me
  • Joined: 13-November 12

Posted 17 December 2012 - 08:28 PM

Hey Shawna-- I do not think it is an allergic reaction (I am not a doctor). When I bumped up from .025% to .05%, after using the .05% a few days in a row, I woke up with my face slightly swollen, as well as my eyes. I could tell when I woke up because my eyes were slightly harder to open (not bad, but i could feel a difference.) And, my face, like cheeks, were puffy as well. I thought it probably had to do with increasing the strength, so I cut back my use to every few days and it pretty much went right away. Hope that helps some. If it continues, however, you should def contact your doctor!




1 user(s) are reading this topic

0 members, 1 guests, 0 anonymous users